# SDR UALA2010050601532

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 38,709 hours, 10,228 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582240
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP ALL B-ZONE LT SIDE.  TROUBLESHOOT, FOUND EMERGENCY LIGHT BATTERY INOP.  REPLACED EMERGENCY LIGHT BATTERY.  CHECKED NORMAL ON GROUND.
